10 weeks – 76 days off Protopic

Well I am into my third month. I will start with the positive; the swelling finally went down in my legs and ankles! Yay! My legs now have started to ooze very easily in some spots though. They are also still red but the redness does seem to be broken up with some normal looking colour skin. And there is lots of flaking going on in the spots where it is oozing. The skin also feels softer. So hopefully this is all signs of healing! The negative, if you can call it that, is that nothing else much has changed. My skin still cycles through being very flaky to just being very dry. I had a few days off from work because of my birthday and woke up last Friday thinking I was getting worse because I was sooo flaky. It was crazy how much I had to scrub off in the shower. But by Saturday I was much less flaky, just very dry. My neck is still my worst spot. By the end of the day I am in significant pain because of it and can barley turn my head. It does still ooze a bit if I scratch too much but it does seem like the skin is getting stronger. My hands seems like they are healing. There is less blisters and it is very flaky. I am trying to just keep a glove on my worst hand, as it seems to help keep it from splitting open. I still have all my other symptoms. I am cold and tired. A couple weeks and I will be into the triple digits of Protopic withdrawal. I am hoping I will start to see some significant healing soon. It was rather depressing waking up on my 28th birthday feeling this way. Next year’s birthday will be better though. I just have to keep toughing it out. I am just weary of this trial. I am tired of having to take two showers a day and constantly applying moisturiser. I am tired of being so flaky and dry. I am tired of being in pain. I am tired of not sleeping. I just need strength Lord to keep going. I don’t have any other options anyways. I can’t go back to TS or Protopic. So I just have to keeping going down this path.

 

Now, if you are reading this and have eczema that seems to just be getting worse even while using topical steroids, please check out this website. http://www.itsan.org/ Your “eczema” could just be steroid induced and can be CURED, yes CURED! This is the road that I am on. I also find lots of comfort from the Forum. It is nice to know there are other people out there feeling exactly the same way.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s